# SDR SWAA010081

- Difficulty date: January 10, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- Aircraft time: 53,045 hours, 53,615 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 65C16130
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, CREW REPORTED WEATHER RADAR INOP.  DUE TO DESTINATION WEATHER, DIVERTED TO LAS.  REMOVED AND REPLACED WEATHER RADAR R/T UNIT PER MM.  OPS CHECK GOOD.
